# SDR CALA2023122903754

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 28,046 hours, 3,051 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11506K0364
- Condition: Leaking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A, B

## Discrepancy

HYD QTY LOW C EICAS ADVISORY CENTER HYDRAULIC SYSTEM LOW RESERVOIR QUANTITY. QTY < .40 FIM TASK REF : 29-11 TASK 894 CMC MSG# 2910150 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: HYDRAULIC INTERFACE MOD ULE (HYDIM)(CL) SEE ATTACHED PHOTOS OF HOSE LEAK. IPC UPDATE 32-53-51-07A, ITEM 25. LENGTH OF HOSE TOO SHORT. SEE PIC. M&E 23-3253-3-0002 WAS PART ORDERED. CORRECT PART M&E P/N IS 27-3241-3-0009. REF IPC 32-53-51-07A ITEM 25 SEE PHOTO. NIS IN SFO INSTALLED INTERIM LINE MFG PN AS115-06K0364 M&E 26-3241-3-0012 SEE PHOTOS MISSING IN TEXT. CONFIRMING LEAK AND REPLACMENT LINE ON RIGHT HAND LANDING GEAR REPLACED HOSE SEE ECRA 3253-01007. OPS CHECKED AND LEAK CHECKED HOSE NO LEAKS NOTED.
